Hillary

282d

my dr increased my buspirone now my anxiety is worse and i have to figure this out because i have to get back to work

Buspirone

Anxiety (Including GAD)

View all
  • Caprim

    281d

    It may be temporary. When my Dr increased my buspirone I was anxious and tired for 7 days then back to normal

    • Hillary

      281d

      ok thanks....oh and all i've been wanting to do is sleep fo 2 straight days I can't stay awake! Do you still take buspirone

      • Caprim

        281d

        yeah that’s how I am every time my buspirone is adjusted. I like yawn every few minutes it’s very annoying. It also made me super nauseous. Yes I still take it. I believe im on 10mg twice a day

  • Caprim

    281d

    If it continues for more then a week or two definitely check back in with your Dr.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.